# SDR REXA200900122

- Difficulty date: September 12, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 19,696 hours, 16,945 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018
- Part serial: 869
- Condition: Failed
- Location: Te Flap
- Part time: 18,594 hours, 16,160 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

IN CRUISE FLIGHT AT FL310, 45 MINS INTO FLIGHT 270 KNOTS IA, -38 DEG, HAD A FLAPS FAIL CAUTION MESSAGE WITH OVERSPEED WARNINGS.  FLAPS FAILED IN THE ZERO (0) DETENT.
